# SDR EIA2001043

- Difficulty date: February 28, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND AFT PIT STATION 935-965, 28L-28R SEVERAL AREAS OF SURFACE CORROSION.  REMOVED CORROSION AND REPAIRED PER ECRA 933-53-069-2.  (M)
